# SDR AU981371

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600575001
- Condition: Loose
- Location: Power Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT (NR 2) ENGINE CONTROL CABLE TO THE POWER LEVER TOO LONG.  CABLE HAD BOTTOMED OUT WITH NIL ADJUSTMENT AVAILABLE AND WAS WELL BELOW THE REQUIRED TENSION.
